Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

IF value: 1.558
IF1.558
IF 5-year value: 1.475
IF 5-year
1.475
CiteScore value: 2.8
CiteScore
2.8
SNIP value: 0.921
SNIP0.921
IPP value: 1.56
IPP1.56
SJR value: 0.571
SJR0.571
Scimago H <br class='widget-line-break'>index value: 55
Scimago H
index
55
h5-index value: 22
h5-index22
Volume 8, issue 4/5
Nonlin. Processes Geophys., 8, 211–211, 2001
https://doi.org/10.5194/npg-8-211-2001
© Author(s) 2001. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Achievements and Directions in Nonlinear Geophysics

Nonlin. Processes Geophys., 8, 211–211, 2001
https://doi.org/10.5194/npg-8-211-2001
© Author(s) 2001. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  31 Oct 2001

31 Oct 2001

Hilbert problems for the geosciences in the 21st century

M. Ghil

Viewed

Total article views: 1,499 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
852 533 114 1,499 136 123
  • HTML: 852
  • PDF: 533
  • XML: 114
  • Total: 1,499
  • BibTeX: 136
  • EndNote: 123
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 30 Sep 2020
Publications Copernicus
Download
Citation